Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Pain in testicle and lower abdomen. Tests all normal. Taking anti inflammatory tablets. Cause and remedy?

hi doctor for past 2 days iam having pain in my right testicle and lower right abdomen . yesterday i went to a doctor, blood test urine test and physical test like pressing over abdomen and checking for torsion ,lump etc in testicles are also done.all seems fine and he just gave anti inflamattory tablets to take for few days,i just had for a day but still i feel the pain in right abdomen and so scared and worried what else would be the problem,or is it normal to have such pain or if any prob without surgery could it be done?!pls help.
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
There are many causes of pain in the testicle. Since the duration is relatively very short (only 2 days), pain apparently not severe, and physical examination negative, don't get scared at the moment. It will be prudent to observe the problem for ~ 4-5 days more during which see if new additional symptoms develop and/or intensity of pain worsens, in which case ultrasound scan examination of the abdomen (including kidney) + scrotum may be appropriate.
Answered: Sun, 10 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor